# SDR 96ZZZX2678

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 225 L21r-36r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE, RT SIDE FRAME FS 225, HAS CORROSION APPROXIMATELY BETWEEN L21R AND L36R.  REMOVED SECTION OF FRAME WITH CORROSION FABRICATED NEW FRAME SECTION AND SPLICE IAW SRM 53-2-0, FIGURE 2, PAGE 5.  TREATED, PRIMED, AND INSTALLED IAW SRM 51-1-8 AND SRM 53-2-0, FIGURE 2.
